MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 2.7MM, TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 2.7MM, TI; WASHER, BOLT, NUT
Model Number KNOTLESS MINI TR IMPLANT, 2.7MM, TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the knot untied.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a 4 mm cannulated screw.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
KNOTLESS MINI TR IMPLANT, 2.7MM, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21305636
Report Number1220246-2025-00173
Device Sequence Number8020243
Product Code HTN
UDI-Device Identifier00888867351578
UDI-Public(01)00888867351578(11)230607(17)280531(10)15101711
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K213644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS MINI TR IMPLANT, 2.7MM, TI
Device Catalogue NumberAR-8908DS
Device Lot Number15101711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown